# SDR AUS20020607

- Difficulty date: May 21, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo/Baggage Do
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR LOWER CROSSBEAM T' CHORD CRACKED IN TWO PLACES. AFT END OF WEB CRACKED. FOUND DURING INSPECTION IAW AD/B737/142.
